# SDR CALA0000204

- Difficulty date: February 26, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68065
- Make and model: Doug DC-10-30
- Aircraft serial: 46590
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 3023117
- Condition: Dirty
- Location: Cargo Bay
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

A CARGO FIRE WARNING LIGHT ILLUMINATED BRIEFLY AND THEN EXTINGUISHED AFTER SEVEN HOURS OF FLIGHT WHILE ON DESCENT INTO EWR AT 7,000 FEET.  THE MASTER WARNING LIGHT ILLUMINATED, BUT COULD NOT TELL IF FORWARD OR AFT LIGHT CAME ON.  ALL CARGO INDICATIONS WERE NORMAL.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  INSPECTION OF THE CARGO COMPARTMENTS SHOWED NO EVIDENCE OF FIRE OR SMOKE.  ALL DETECTORS AND WIRING WERE INSPECTED.  THE NR 1 FORWARD SMOKE DETECTOR  WAS REPLACED DUE TO GRIME.  THE MASTER AUXILIARY WARNING CONTROLLER WAS REPLACED AS A PRECAUTIONARY MEASURE IAW MM 33-15-01.
